# SDR ZW0A0305601

- Difficulty date: July 4, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 59,449 hours, 31,158 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FAILURE OF FILTER CLOG LIGHT OF RIGHT ENGINE ILLUMINATED. MADE UNSCHEDULED LANDING AT IAD AT IDLG AND DID NOT SHUT DOWN ENGINE. REMOVED OIL FILTER FOR INSPECTION NTF. INSTALLED NEW FILTER CPN 5790859. RAN ENGINE CLOG LIGHT ILLUMINATED. CHANGED RIGHT ENGINE OIL FILTER CLOG PRESSURE SWITCH CPN SW13004. LEAK CHECK OK.
